Yesterday i had yellow diarrhea with gray color poop and today it is black and looks like playdoh I dont take any meds and i do have a stomach problem
14 Jul 2011
Black colored stools could be caused by something you ate or drank but black tarry looking stools can also indicate there is a bleed somewhere in either the stomach or somwhere in the GI tract. Clay-like and gray stools can indicate liver problems. Hopefully, your stools are just discolored from your intake of some substance but you really do need to be seen by a medical professional to rule out any other problems. GI bleeding can be an emergency in some cases, so see your provider as soon as possible or go to urgent care or ER.
15 Jul 2011
The yellow feces could mean liver or gallbladder problems, the black, Playdoh faces could mean an unhealthy diet. What I don't understand is why your feces isn't in a consistent state. If it's yellow, shouldn't it be just yellow all the time, & if it's black, shouldn't it be black all the time if you have a disease? You may have more than one problem with your GI Tract, hon. The Playdoh texture or look of your feces could have something to do with an intestinal absorption problem. Maybe your feces was fatty at that time. Unless you changed something involving your body/diet/medication on that day then it should be consistently fatty/black. Your body doesn't have an issue involving absorption one day and then be able to absorb properly the next. You should visit a gastroenterologist very soon to check that out. It sounds like a major situation; the texture and color of our feces can usually determine a lot about a person's health. Hope this helps, xoxo
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
TSH tests indicate a does of 100mcg which is causing diarrhea, pl. help
1 answer • 6 Oct 2009
it started today.but for the past few 3 days ive had several stomach pains..i do take vitamins and propanol for my heart rate .but ive been taken ...
1 answer • 27 Mar 2011
Been taking Bisacodyl and have some diarrhea. Drinking water seems to make the diarrhea worse. Help!
I've been taking it for two days and I get a lot of diarrhea. I've been drinking a ton of water and it seems like the water makes the ...
1 answer • 7 Sep 2011
... weak, suffered occasionally from nausea and diarrhea and seeing imaginary spots, etc. My muscles seem to be dead. Can you help me? The weakness ...
1 answer • 17 Aug 2012
I started Linzess about 5 days ago. On days #2 and #3, I had pretty normal bowel movements. On day #4 I noticed bloating, scale indicated I'd ...
0 answers • 15 days ago